# SDR SWAA2017082915993

- Difficulty date: August 15, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 63,004 hours, 36,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR RT Z-ANGLE CORRODED.  R&R R1 CREASE BEAM IAW SRM & DWG.
